Advertisement

Ukrainian Mathematical Journal

, Volume 59, Issue 10, pp 1472–1481 | Cite as

Application of a separating transformation to estimates of inner radii of open sets

  • A. K. Bakhtin
  • V. E. V’yun
Article

Abstract

We obtain solutions of new extremal problems of the geometric theory of functions of a complex variable related to estimates for the inner radii of nonoverlapping domains. Some known results are generalized to the case of open sets.

Keywords

Conformal Mapping Extremal Problem Imaginary Axis Geometric Theory Quadratic Differential 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. A. Lavrent’ev, “On the theory of conformal mappings,” Tr. Fiz.-Mat. Inst. Akad. Nauk SSSR, 159–245 (1934).Google Scholar
  2. 2.
    G. M. Goluzin, Geometric Theory of Functions of a Complex Variable [in Russian], Nauka, Moscow (1966).Google Scholar
  3. 3.
    J. A. Jenkins, Univalent Functions and Conformal Mappings, Springer, Berlin (1958).Google Scholar
  4. 4.
    N. A. Lebedev, Area Principle in the Theory of Univalent Functions [in Russian], Nauka, Moscow (1975).zbMATHGoogle Scholar
  5. 5.
    P. M. Tamrazov, “Extremal conformal mappings and poles of quadratic differentials,” Izv. Akad. Nauk SSSR, Ser. Mat., 32, No. 5, 1033–1043 (1968).zbMATHMathSciNetGoogle Scholar
  6. 6.
    G. P. Bakhtina, Variational Methods and Quadratic Differentials in Problems of Nonoverlapping Domains [in Russian], Author’s Abstract of the Doctoral Degree Thesis (Physics and Mathematics), Kiev (1975).Google Scholar
  7. 7.
    G. V. Kuz’mina, Moduli of Families of Curves and Quadratic Differentials [in Russian], Nauka, Leningrad (1980).Google Scholar
  8. 8.
    V. N. Dubinin, “Method of symmetrization in the geometric theory of functions of a complex variable,” Usp. Mat. Nauk, 49, No. 1, 3–76 (1994).MathSciNetGoogle Scholar
  9. 9.
    V. N. Dubinin, “Asymptotics of the modulus of a degenerate capacitor and some applications,” Zap. Nauchn. Sem. LOMI, 237, 56–73 (1997).Google Scholar
  10. 10.
    V. N. Dubinin, Capacitances of Capacitors in Geometric Theory of Functions [in Russian], Far-East University, Vladivostok (2003).Google Scholar
  11. 11.
    V. N. Dubinin, “On the product of inner radii of ‘partially nonoverlapping’ domains,” in: Problems of the Metric Theory of Mappings and Its Applications [in Russian], Naukova Dumka, Kiev (1978), pp. 24–31.Google Scholar
  12. 12.
    E. G. Emel’yanov, “On relationship between two problems of extremal decomposition,” Zap. Nauchn. Sem. LOMI, 160, 91–98 (1987).zbMATHMathSciNetGoogle Scholar
  13. 13.
    A. K. Bakhtin, “Extremal problems of nonoverlapping domains with free poles on two circles,” Dopov. Nats. Akad. Nauk Ukr., No. 7, 12–16 (2005).Google Scholar
  14. 14.
    A. K. Bakhtin, “Reduced moduli of open sets and extremal problems with free poles,” Dopov. Nats. Akad. Nauk Ukr., No. 5, 7–13 (2006).Google Scholar
  15. 15.
    A. K. Bakhtin, “Inequalities for inner radii of nonoverlapping domains and open sets,” Dopov. Nats. Akad. Nauk Ukr., No. 10, 7–13 (2006).Google Scholar
  16. 16.
    A. K. Bakhtin and V. E. V’yun, “Separating transformation and inequalities for open sets,” Dopov. Nats. Akad. Nauk Ukr., No. 4, 7–11 (2007).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • A. K. Bakhtin
    • 1
  • V. E. V’yun
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKievUkraine

Personalised recommendations